Show simple item record

AuthorMugnolo, Deliodc.contributor.author
Authorvon Below, Joachimdc.contributor.author
Date of accession2019-11-13T08:48:56Zdc.date.accessioned
Available in OPARU since2019-11-13T08:48:56Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordSelf-adjoint boundary conditionsdc.subject
KeywordWeyl asymptoticsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHHilbert spacedc.subject.lcsh
LCSHBoundary conditions (Differential equations)dc.subject.lcsh
LCSHVector valued functionsdc.subject.lcsh
LCSHDifferential operatorsdc.subject.lcsh
TitleThe spectrum of the Hilbert space valued second derivative with general self-adjoint boundary conditionsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2013source.volume
Source - Issue18source.issue
Source - Year2013source.year
Source - From page79source.fromPage
Source - To page99source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record